RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 25, Issue 4  


A limit theorem for Dirichlet $L$-series
A. P. Laurinčikas
481
Universal theory of nilpotent groups
V. A. Roman'kov
487
Structure of singularities of a class of complex hypersurfaces
I. V. Savel'ev
497
Verbal commutativity and fixed points of $p$-automorphisms of finite $p$-groups
E. I. Khukhro
505
Extension of functions from $L_p(\mathrm{R}_m)$ to a space of greater dimension
M. L. Gol'dman
513
Korovkin sets in the space of continuous functions for operators of the class $S_m^0$
L. G. Labsker
521
Estimation of an entire function in terms of the estimate of the function and its derivatives in a closed strip
R. M. Mustafin
537
Lebesgue inequality in the mean
K. I. Oskolkov
551
Generalization of the Dini–Lipschitz test for uniform convergence of Fourier series
P. P. Petrushev, V. Kh. Khristov
557
A criterion for the resolvent of a Sturm–Liouville operator to be kernel
M. Otelbaev
569
Solubility of a problem in the nonlinear theory of the method of regularization in the class of uniformly convergent series
V. F. Safonov
573
Reciprocity of the operator $d/dt-A(t)$ in several functional spaces
V. M. Tyurin
585
2-Absolutely summable operators in certain Banach spaces
I. A. Komarchev
591
Properties of systems of $n$-dimensional convex sets in finite-dimensional linear spaces
A. G. Netrebin
603
Inequalities between the Kolmogorov and the Bernstein diameters in a Hilbert space
S. V. Pukhov
619
Quadratures of Gaussian type for a sphere invariant under the icosahedral group with inversion
S. I. Konyaev
629
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019